Some other types of fuzzy connectedness. (English) Zbl 0759.54003

Various concepts of fuzzy connectedness are investigated. \(\alpha\)-level connectedness concepts \(\alpha\)-\(C3\) and \(\alpha\)-\(C4\) are introduced and studied. Some of the theorems are as follows. The following are equivalent: (1) \((X,t)\) is \(\alpha\)-\(C4\); (2) \((X,i_{1-\alpha}(t))\) is connected.
\(\alpha\)-\(C3\), \(\alpha\)-\(C4\) and \(S\)-\(C4\) are preserved under continuous functions. \(\alpha\)-\(C3\), \(\alpha\)-\(C4\), \(S\)-\(C4\) and \(\alpha\)-\(C\) are good extensions. A non-empty product space is \(\alpha\)-\(C3\) (resp. \(\alpha\)-\(C4\) or \(S\)-\(C4\)) iff each factor space is \(\alpha\)-\(C3\) (resp. \(\alpha\)-\(C4\) or \(S\)-\(C4\)). Various concepts of fuzzy connectedness are compared. Many examples are given.


54A40 Fuzzy topology
Full Text: DOI


[1] Azad, K. K., On fuzzy semicontinuity, fuzzy almost continuity and fuzzy weakly continuity, J. Math. Anal. Appl., 82, 14-32 (1981) · Zbl 0511.54006
[2] Ali, D. M.; Srivastava, A. K., On fuzzy connectedness, Fuzzy Sets and Systems, 28, 203-208 (1988) · Zbl 0657.54004
[3] Chang, C. L., Fuzzy topological spaces, J. Math. Anal. Appl., 24, 182-190 (1968) · Zbl 0167.51001
[4] Hutton, B., Products of fuzzy topological spaces, Topology Appl., 11, 59-67 (1980) · Zbl 0422.54006
[5] Lowen, R., Fuzzy topological spaces and fuzzy compactness, J. Math. Anal. Appl., 56, 621-633 (1976) · Zbl 0342.54003
[6] Lowen, R., Connectedness in fuzzy topological spaces, Rocky Mountain J. Math., 11, 427-433 (1981) · Zbl 0487.54007
[7] Lowen, R., On the Existence of Natural Non-Topological Fuzzy Topological Spaces (1985), Heldermann: Heldermann Berlin · Zbl 0568.54007
[8] Lowen, R.; Srivastava, A. K., On Preuss’ connectedness concept in FTS, J. Math. Anal. Appl., 127, 151-154 (1987)
[10] Martin, H. W., A Stone-Cěch ultra-fuzzy compactification, J. Math. Anal. Appl., 73, 453-456 (1980) · Zbl 0442.54007
[11] Pu, P. M.; Liu, Y. M., Fuzzy topology I. Neighbourhood structure of a fuzzy point and Moore-Smith convergence, J. Math. Anal. Appl., 76, 571-599 (1980) · Zbl 0447.54006
[12] Rodabaugh, S. E., Connectivity and the L-fuzzy unit interval, Rocky Mountain J. Math., 12, 113-121 (1982) · Zbl 0508.54003
[13] Srivastava, R., Topics in fuzzy topology, (Ph.D. Thesis (1983), B.H.U. Varanasi)
[14] Warren, R. H., Convergence in fuzzy topology, Rocky Mountain J. Math., 13, 31-36 (1983) · Zbl 0522.54005
[15] Zheng, C. Y., Fuzzy path and fuzzy connectedness, Fuzzy Sets and Systems, 14, 273-280 (1984) · Zbl 0555.54005
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.